# SDR N6WA2025100211

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10041
- Aircraft time: 46,933 hours, 37,320 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: SH670317541
- Condition: Corroded
- Location: Zon E200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH MOUNT FITTING AT FS285.00 RBL36.    REMOVED AND REPLACED RH FITTING AT FS285.00 RBL36 IAW CRJ SRM 51-42-21
